Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diagnosed with lymphoma. On menopause. How can I control my emotions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I recently was diagnosed with a "mild" form of lymphoma (non-hodgkins) & recently when something happens that gets me upset I have a very hard time getting my emotions under control. I also have gone through menopause but it has just been in the last couple of months that I have notice the trouble controling my emotions. I currently am not going through any kind of treatment for the lymphoma & do not take anything for the menopause. This has become very disturbing to me because I was never an emotional person.
Posted Mon, 19 Nov 2012 in Lymphoma
Answered by Dr. Aparna Kohli 10 hours later
Thanks for sharing your concern with us.
I dont think the trouble controlling your emotions is directly related to your lymphoma. This is not some of the usual personality changes that we come across even if the lymphoma spreads to the brain and spine. Since you probably have an early stage of the disease, the possibility of such a thing being caused by metastasis is virtually ruled out.
Your increased sensitivity levels in all probability are due to the menopause ( where a fluctuation of hormones is known to cause mood swings) and a part of the normal reaction to understanding and accepting that you do have lymphoma.
This should settle on its own in some time. Maybe, you should treat this as a catharsis and let go of your emotions. For all you know, you might end up feeling lighter, more positive and calmer.
Also, try and get some exercise which is known to help such situations. Meditation techniques and XXXXXXX breathing exercises have been known to help you feel calmer, more accepting of the changes and happier.
I hope this helps
Let me know if I can address any more questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor